مقالات ارائه شده در مجلات

انگلیسی

  1. Seyyed Alireza Kamel Mirmostafaee , Omid Pourbahri Rahpeyma , A remark on weak module-amenability in Banach algebras, Honam Mathematical Journal, Volume (1), No (2), Year (2021-6), Pages (209-219)
  2. Marzieh Negahban , Seyyed Alireza Kamel Mirmostafaee , Points of Continuity of Quasi-Continuous Functions, Tatra Mountains Mathematical Publications, Volume (76), No (1), Year (2020-12), Pages (53-62)
  3. boshra hosseini , Seyyed Alireza Kamel Mirmostafaee , Generalized contractions for a sequence of multi-valued mappings, Journal of Fixed Point Theory and Applications, Volume (22), No (1), Year (2020-2)
  4. boshra hosseini , Seyyed Alireza Kamel Mirmostafaee , COMMON FIXED POINTS OF GENERALIZED CONTRACTIVE MAPPINGS IN UNIFORM SPACES, Matematicki Vesnik, Volume (72), No (3), Year (2020-9), Pages (232-242)
  5. boshra hosseini , Seyyed Alireza Kamel Mirmostafaee , Implicit contractions for a sequence of multi-valued mappings, Fixed Point Theory, Volume (22), No (1), Year (2021-2), Pages (205-218)
  6. boshra hosseini , Seyyed Alireza Kamel Mirmostafaee , Common fixed points for generalized contractions in uniform spaces endowed with a graph, Mathematica, Volume (62 (85)), No (1), Year (2020-6), Pages (47-60)
  7. Seyyed Alireza Kamel Mirmostafaee , Norm continuity of pointwise quasi-continuous mappings into function spaces, Mathematica Bohemica, Volume (143), No (2), Year (2018-1), Pages (1-7)
  8. L. Hola , Seyyed Alireza Kamel Mirmostafaee , Norm continuity of qusi-continuous mappings into Cp(Y), Colloquium Mathematicum, Volume (154), No (1), Year (2018-7), Pages (97-105)
  9. Seyyed Alireza Kamel Mirmostafaee , points of upper and lower semi-continuity of multi-valued functions, Ukrainian Mathematical Journal, Volume (69), No (2), Year (2017-9), Pages (1224-1231)
  10. Seyyed Alireza Kamel Mirmostafaee , Coupled fixed points for mappings on a $b$-metric space with a graph, Matematicki Vesnik, Volume (69), No (3), Year (2017-7), Pages (214-225)
  11. malihe haji mojtahed , Seyyed Alireza Kamel Mirmostafaee , Implicit contractive mappings in sherically complete ultrametric spaces, Bulletin of Mathematical Analysis and Applications, Volume (8), No (4), Year (2016-11), Pages (72-77)
  12. Seyyed Alireza Kamel Mirmostafaee , Zahra Alinejad , Common fixed points of commuting mappings in ultrametric spaces, Matematicki Vesnik, Volume (68), No (3), Year (2016-6), Pages (204-214)
  13. Seyyed Alireza Kamel Mirmostafaee , Zbigniew Piotrowski , On the preservation of Baire and\newline weakly Baire category, Mathematica Bohemica, Volume (141), No (4), Year (2016-11), Pages (475-481)
  14. Zahra Alinejad , Seyyed Alireza Kamel Mirmostafaee , A Common Fixed Point Theorem for Multi-valued Mappings in ultrametric spaces, Journal of Mathematical Extension, Volume (1), No (10), Year (2016-6), Pages (1-22)
  15. Seyyed Alireza Kamel Mirmostafaee , Fixed point theorems for set-valued mappings in b-metric spaces, Fixed Point Theory, Volume (18), No (1), Year (2017-3), Pages (305-314)
  16. Seyyed Alireza Kamel Mirmostafaee , Fuzzy farthest points in the space of fuzzy continuous functions, Journal of Fuzzy Mathematics, Volume (22), No (4), Year (2014-11), Pages (761-768)
  17. Lubica Hola , Seyyed Alireza Kamel Mirmostafaee , Z. Piotrowski , Points of openness and closedness of some mappings, Banach Journal of Mathematical Analysis, Volume (9), No (1), Year (2015-1), Pages (243-252)
  18. Seyyed Alireza Kamel Mirmostafaee , Quasi-continuity of horizontally quasi-continuous functions, Real Analysis Exchange, Volume (39), No (2), Year (2014-11), Pages (335-344)
  19. Seyyed Alireza Kamel Mirmostafaee , Strong quasi-continuity of set-valued functions, Topology and its Applications, Volume (1), No (164), Year (2014-1), Pages (190-196)
  20. Seyyed Alireza Kamel Mirmostafaee , Omid Pourbahri Rahpeyma , M. E. Omidvar , Numerical Radius Inequalities for Finite Sums of Operators, Demonstratio Mathematica, Volume (47), No (4), Year (2014-11), Pages (963-970)
  21. Seyyed Alireza Kamel Mirmostafaee , mostafa mahdavi , The Fixed Point Alternative Theorem and Set-Valued Functional Equations, Fixed Point Theory, Volume (2), No (15), Year (2014-10), Pages (495-500)
  22. Seyyed Alireza Kamel Mirmostafaee , mostafa mahdavi , Approximately midconvex set-valued functions, Bulletin of the Malaysian Mathematical Sciences Society, Volume (2), No (37), Year (2014-4), Pages (525-530)
  23. Seyyed Alireza Kamel Mirmostafaee , mostafa mahdavi , Approximately orthogonal additive set-valued mappings, Kyungpook Mathematical Journal, Volume (4), No (53), Year (2013-11), Pages (639-646)
  24. Seyyed Alireza Kamel Mirmostafaee , Continuity of separately continuous mappings, Mathematica Slovaka, Volume (64), No (4), Year (2014-6), Pages (1019-1026)
  25. Seyyed Alireza Kamel Mirmostafaee , Stability of Frechet functional equation in non-Archimedian normed spaces, Mathematical Communications, Volume (1), No (17), Year (2012-2), Pages (511-524)
  26. Seyyed Alireza Kamel Mirmostafaee , Madjid Mirzavaziri , Uniquely remotal sets in c_0-SUMS AND L∞-SUMS OF FUZZY NORMED SPACES, Iranian Journal of Fuzzy Systems, Volume (9), No (6), Year (2012-12), Pages (113-122)
  27. Seyyed Alireza Kamel Mirmostafaee , A note on nonfragmentability of Banach spaces, International Journal of Mathematics and Mathematical Sciences, Volume (4), No (2), Year (2001-4), Pages (39-44)
  28. Seyyed Alireza Kamel Mirmostafaee , Perturbation of generalized derivations in fuzzy Menger normed algebras, Fuzzy Sets and Systems, Volume (195), No (1), Year (2012-3), Pages (109-117)
  29. Seyyed Alireza Kamel Mirmostafaee , Topological games and strong quasi-continuity, Banach Journal of Mathematical Analysis, Volume (5), No (2), Year (2011-7), Pages (131-137)
  30. Seyyed Alireza Kamel Mirmostafaee , Oscillation, Quasi-Oscillation and Joint Continuity, Annals of Functional Analysis, Volume (1), No (2), Year (2010-12), Pages (133-138)
  31. Seyyed Alireza Kamel Mirmostafaee , Norm continuity of weakly quasi-continuous mappings, Colloquium Mathematicum, Volume (122), No (1), Year (2011-2), Pages (83-91)
  32. Seyyed Alireza Kamel Mirmostafaee , Fuzzy Stability of Quartic Mappings, Italian Journal of Pure and Applied Mathematics, Volume (27), No (27), Year (2010-12), Pages (99-106)
  33. Madjid Mirzavaziri , Seyyed Alireza Kamel Mirmostafaee , Closability of farthest point maps in fuzzy normed spaces, Bulletin of Mathematical Analysis and Applications, Volume (2), No (4), Year (2010-11), Pages (140-145)
  34. Seyyed Alireza Kamel Mirmostafaee , A note on sigma-fragmentability in C_p(K), Kochi Journal of Mathematics, Volume (6), No (2), Year (2011-3), Pages (109-114)
  35. Seyyed Alireza Kamel Mirmostafaee , Stability of monomial functional equation in quasi normed spaces, Bulletin of the Korean Mathematical Society , Volume (4), No (47), Year (2010-6), Pages (777-785)
  36. Seyyed Alireza Kamel Mirmostafaee , Non-Archimedean Stability of the Monomial Functional Equations, Tamsui Oxford Journal of Mathematical Sciences-TOJMS, Volume (26), No (2), Year (2010-7), Pages (221-235)
  37. Seyyed Alireza Kamel Mirmostafaee , Hyers-Ulam Stability of Cubic Mappings in Non-Archimedean Normed Spaces, Kyungpook Mathematical Journal, Volume (50), No (2), Year (2010-7), Pages (315-327)
  38. Seyyed Alireza Kamel Mirmostafaee , Asadollah Niknam , Chebyshev subalgebras of JB-algebras, Journal of Sciences, Islamic Republic of Iran, Volume (4), No (2), Year (1998-5), Pages (254-257)
  39. Seyyed Alireza Kamel Mirmostafaee , TOPOLOGICAL GAMES AND CONTINUITOF QUASI-CONTINUOUS MAPPINGSY, Kochi Journal of Mathematics, Volume (5), No (1), Year (2010-5), Pages (15-23)
  40. Seyyed Alireza Kamel Mirmostafaee , NON-ARCHIMEDEAN STABILITY OF QUADRATIC EQUATIONS, Fixed Point Theory, Volume (11), No (1), Year (2010-3), Pages (67-75)
  41. Seyyed Alireza Kamel Mirmostafaee , A note on convex renorming and fragmentability, Proceedings of the Indian Academy of Sciences - Mathematical Sciences, Volume (115), No (2), Year (2005-4), Pages (201-207)
  42. Seyyed Alireza Kamel Mirmostafaee , POINTS OF JOINT CONTINUITY OF SEPARATELY CONTINUOUS MAPPINGS, Methods of Functional Analysis and Topology, Volume (15), No (4), Year (2009-12), Pages (356-360)
  43. Seyyed Alireza Kamel Mirmostafaee , Norm continuity of quasi-continuous mappings into Cp(K) and product spaces, Topology and its Applications, Volume (157), No (127), Year (2010-1), Pages (530-535)
  44. Seyyed Alireza Kamel Mirmostafaee , A Fixed Point Approach to the Stability of Quadratic Equations in Quasi Normed Spaces, Kyungpook Mathematical Journal, Volume (49), No (4), Year (2009-12), Pages (691-700)
  45. Seyyed Alireza Kamel Mirmostafaee , Quasi ¤-Metrics And Fuzzy Metric Spaces, Italian Journal of Pure and Applied Mathematics, Volume (2009), No (26), Year (2009-10), Pages (217-226)
  46. Seyyed Alireza Kamel Mirmostafaee , Stability of Quartic Mappings in Non-Archimedean Normed Spaces, Kyungpook Mathematical Journal, Volume (49), No (2), Year (2009-9), Pages (289-297)
  47. Seyyed Alireza Kamel Mirmostafaee , Approximate isometries in Hilbert C*-modules, Mathematical Communications, Volume (14), No (1), Year (2009-11), Pages (167-176)
  48. Seyyed Alireza Kamel Mirmostafaee , APPROXIMATELY ADDITIVE MAPPINGS IN NON-ARCHIMEDEAN NORMED SPACES, Bulletin of the Korean Mathematical Society , Volume (46), No (2), Year (2009-5), Pages (387-400)
  49. Seyyed Alireza Kamel Mirmostafaee , Mohammad Sal Moslehian , Stability of additive mappings in non-Archimedean fuzzy normed spaces, Fuzzy Sets and Systems, Volume (160), No (11), Year (2009-4), Pages (1643-1652)
  50. Seyyed Alireza Kamel Mirmostafaee , A fixed point approach to almost quartic mappings in quas ifuzzy normed spaces, Fuzzy Sets and Systems, No (127), Year (2009-4), Pages (1653-1662)
  51. Seyyed Alireza Kamel Mirmostafaee , Mohammad Sal Moslehian , Fuzzy approximately cubic mappings, Information Sciences, Volume (178), No (19), Year (2008-6), Pages (3791-3798)
  52. Seyyed Alireza Kamel Mirmostafaee , Mohammad Sal Moslehian , Fuzzy Almost Quadratic Functions, Results in Mathematics, Volume (52), No (52), Year (2008-2), Pages (161-177)
  53. Seyyed Alireza Kamel Mirmostafaee , Mohammad Sal Moslehian , Fuzzy versions of Hyers–Ulam–Rassias theorem, Fuzzy Sets and Systems, Volume (159), Year (2008-5), Pages (720-729)
  54. Seyyed Alireza Kamel Mirmostafaee , Madjid Mirzavaziri , Mohammad Sal Moslehian , Fuzzy stability of the Jensen functional equation, Fuzzy Sets and Systems, Volume (159), No (6), Year (2008-11), Pages (730-738)
  55. Seyyed Alireza Kamel Mirmostafaee , On non strictly convexity of norm in Banach spaces, Italian Journal of Pure and Applied Mathematics, Year (2007-8)
  56. Seyyed Alireza Kamel Mirmostafaee , On a Banach space with no weakly fragmented metric, Italian Journal of Pure and Applied Mathematics, Volume (7), No (11), Year (2005-1), Pages (157-166)
  57. Seyyed Alireza Kamel Mirmostafaee , On non-midpoint locally uniformly rotund normability in Banach spaces, International Journal of Mathematics and Mathematical Sciences, Volume (2004), No (25), Year (2004-8), Pages (1343-1346)
  58. Seyyed Alireza Kamel Mirmostafaee , Asadollah Niknam , A remark on uniquely remotal sets, Indian Journal of Pure and Applied Mathematics, Volume (29), No (5), Year (1998-10), Pages (849-854)

مقالات ارایه شده در کنفرانس

انگلیسی

  1. Seyyed Alireza Kamel Mirmostafaee , Generic continuity of KC-functions , پنجمین سمینار آنالیز هارمونیک و کاربردها , 2017-01-18
  2. Seyyed Alireza Kamel Mirmostafaee , boshra hosseini , Fixed point of multivalued contractions between uniform spaces endowed with a graph , سومین سمینار نظریه عملگرها و کاربردهای آن , 2017-03-08
  3. Seyyed Alireza Kamel Mirmostafaee , marzieh negahban , Dense continuity and generalized oscillations , سومین سمینار نظریه عملگرها و کاربردهای آن , 2017-03-08
  4. Seyyed Alireza Kamel Mirmostafaee , ahmad delfan , Baire category for generalized topological spaces , چهارمین سمینار آنالیز تابعی و کاربرد های ان , 2016-03-02
  5. Seyyed Alireza Kamel Mirmostafaee , ali talebi , On the preservation of volterra spaces , چهل و پنجمین کنفرانس ریاضی ایران , 2014-08-26
  6. Seyyed Alireza Kamel Mirmostafaee , Z. Piotrowski , ON THE DYNAMICS OF BAIRE AND WEAKLY BAIRE SPACES , The 44th Annual Iranian Mathematics Conference , 2013-08-27
  7. Seyyed Alireza Kamel Mirmostafaee , mostafa mahdavi , On the stability of subquadratic set-valued functions , International Conference on Functional Equations, Geometric Functions and Applications (ICFGA2012) , 2012-05-10
  8. Seyyed Alireza Kamel Mirmostafaee , Set-valued stability in Banach spaces , )International Conference on Functional Equations, Geometric Functions and Applications (ICFGA2012 , 2012-05-10
  9. Seyyed Alireza Kamel Mirmostafaee , Quasi-continuous mappings into function spaces , چهل و دومین کنفرانس ریاضی کشور , 2011-09-05
  10. Seyyed Alireza Kamel Mirmostafaee , Topological games, equicontinuity and sigma-fragmentability in function spaces , 41th annual Iranian Mathematics conference , 2010-09-12
  11. Seyyed Alireza Kamel Mirmostafaee , On locally uniformly convex renorming , Workshops of inequality , 2008-12-24
  12. Seyyed Alireza Kamel Mirmostafaee , Weak-Kadec renormable Banach spaces , هیجدهمین سمینار آنالیز ریاضی و کاربردهای آن , 2009-04-15
  13. Seyyed Alireza Kamel Mirmostafaee , Dense joint continuity of separetly continuous mapppings , سی و هفتمین کنفرانس ریاضی ایران , 2006-09-02
  14. Seyyed Alireza Kamel Mirmostafaee , Madjid Mirzavaziri , Characterizations of fragmentability and sigma fragmentability , شانزدهمین سمینار انالیز ریاضی و کاربردهای ان , 2007-02-04
  15. Seyyed Alireza Kamel Mirmostafaee , Fuzzy topological spaces , First Joint Congress on Fuzzy and Intelligent Systems , 2007-08-29